- Volume 54 Issue 4
DOI QR Code
On Some New Nonlinear Integral Inequalities of Gronwall-Bellman Type
El-Owaidy, Hassan Mostafa;Ragab, Abdelwahab Abbas;Eldeeb, Ahmed Abdel-Moneim;Abuelela, Waleed Mostafa Kamal
- Received : 2012.12.28
- Accepted : 2013.04.15
- Published : 2014.12.23
In this paper, we establish some new nonlinear integral inequalities of Gronwall-Bellman type. These inequalities generalize some famous inequalities which can be used in applications as handy tools to study the qualitative as well as quantitative properties of solutions of some nonlinear ordinary differential and integral equations. More accurately we extend certain results which have been proved in A. Abdeldaim and M. Yakout  and H. El-Owaidy, A. A. Ragab, A. Abdeldaim  too.
Gronwall-Bellman inequality;integral inequalities;ordinary differential equations;integral equations
- A. Abdeldaim and M. Yakout., On some new integral inequalities of Gronwall-Bellman-Pachpatte type, Appl. Math. Comut., 217(2011) 7887-7899. https://doi.org/10.1016/j.amc.2011.02.093
- D. Bainov and P. Simeonov, Integral Inequalities and Applications, Kluwer Academic Publishers, New York, 1992.
- V. Barbu, Differential Equations, (in Romanian), Ed. Junimca, Iasi, 1985.
- R. Bellman and L. K. Kooke, Differential-Difference Equations, Acad. Press, New York, 1963.
- R. Bellman, Stability Theory of Differential Equations, McGraw Hill, New York, 1953.
- R. Bellman, The stability of solutions of linear differential equations, Duke Math. J., 10(1943), 643-647. https://doi.org/10.1215/S0012-7094-43-01059-2
- H. El-Owaidy, A. A. Ragab, and A. Abdeldaim, On some integral inequalities of Gronwall-Bellman type, Appl. Math. Comut., 106(1999), 289-303. https://doi.org/10.1016/S0096-3003(98)10131-5
- H. T. Gronwall, Note on the derivatives with respect to a parameter of the solutions of differential equations, Ann. of Math., 20(2)(1919), 292-296. https://doi.org/10.2307/1967124
- G. H. Hardy, J. E. Littlewood, G. Polya, Iequalities, second ed, Cambridg Univ. Press, London New York, 1952. 41(3)(2004), 559-571.
- B. G. Pachpatte, A note on Gronwall-Bellman inequality, J. Math. Anal. Appl., 44(1973), 758-762. https://doi.org/10.1016/0022-247X(73)90014-0
- B. G. Pachpatte, Inqualities for Differntial and Integral Equations, Academic Press, New York and London, 1998.
- D. Willett, W. S. J. Wong, On the discrete analogues of some generalization of Gronwall's inequality, Monatsh 69(1965), 362-367. https://doi.org/10.1007/BF01297622
- On generalized of certain retarded nonlinear integral inequalities and its applications in retarded integro-differential equations vol.256, 2015, https://doi.org/10.1016/j.amc.2015.01.047
- On some generalizations of certain retarded nonlinear integral inequalities with iterated integrals and an application in retarded differential equation vol.23, pp.3, 2015, https://doi.org/10.1016/j.joems.2014.12.001
- On some generalizations of certain nonlinear retarded integral inequalities for Volterra–Fredholm integral equations and their applications in delay differential equations vol.25, pp.3, 2017, https://doi.org/10.1016/j.joems.2017.02.001